American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 141 found      Go to page: 1 2 3 4 > >>

[1] Shalini Bhattacharya and Eknath Ghate. Supercuspidal ramification of modular endomorphism algebras. Proc. Amer. Math. Soc. 143 (2015) 4669-4684.
Abstract, references, and article information   
View Article: PDF

[2] Eric T. Mortenson. Eulerian series as Modular forms revisited. Proc. Amer. Math. Soc. 143 (2015) 2379-2385.
Abstract, references, and article information   
View Article: PDF

[3] Paul D. Nelson. Evaluating modular forms on Shimura curves. Math. Comp. 84 (2015) 2471-2503.
Abstract, references, and article information   
View Article: PDF

[4] Alexey Zykin. Uniform distribution of zeroes of $L$-functions of modular forms. Contemporary Mathematics 637 (2015) 295-299.
Book volume table of contents   
View Article: PDF

[5] Wissam Raji. Corrigendum to ``Eichler cohomology for generalized modular forms of real weights''. Proc. Amer. Math. Soc. 143 (2015) 1363-1364.
Abstract, references, and article information   
View Article: PDF

[6] Dohoon Choi and Subong Lim. Structures for pairs of mock modular forms with the Zagier duality. Trans. Amer. Math. Soc. 367 (2015) 5831-5861.
Abstract, references, and article information   
View Article: PDF

[7] Sudhanshu Shekhar and R. Sujatha. Congruence formula for certain dihedral twists. Trans. Amer. Math. Soc. 367 (2015) 3579-3598.
Abstract, references, and article information   
View Article: PDF

[8] Soumya Das and Satadal Ganguly. Gaps between nonzero Fourier coefficients of cusp forms. Proc. Amer. Math. Soc. 142 (2014) 3747-3755.
Abstract, references, and article information   
View Article: PDF

[9] Debargha Banerjee. A note on the Eisenstein elements of prime square level. Proc. Amer. Math. Soc. 142 (2014) 3675-3686.
Abstract, references, and article information   
View Article: PDF

[10] Kathrin Bringmann, Karl-Heinz Fricke and Zachary A. Kent. Special $L$-values and periods of weakly holomorphic modular forms. Proc. Amer. Math. Soc. 142 (2014) 3425-3439.
Abstract, references, and article information   
View Article: PDF

[11] SoYoung Choi and Chang Heon Kim. Mock modular period functions and $L$-functions of cusp forms in higher level cases. Proc. Amer. Math. Soc. 142 (2014) 3369-3386.
Abstract, references, and article information   
View Article: PDF

[12] Paul Jenkins and Kyle Pratt. Interlacing of zeros of weakly holomorphic modular forms. Proc. Amer. Math. Soc. Ser. B 1 (2014) 63-77.
Abstract, references, and article information
View Article: PDF

[13] David Loeffler and Jared Weinstein. Erratum: ``On the computation of local components of a newform''. Math. Comp. 84 (2015) 355-356.
Abstract, references, and article information   
View Article: PDF

[14] Sheng-Chi Liu. Simultaneous nonvanishing of $GL(2) \times GL(2)$ and $GL(2)$ $L$-functions. Proc. Amer. Math. Soc. 142 (2014) 1953-1964.
Abstract, references, and article information   
View Article: PDF

[15] Haruzo Hida. Hecke fields of Hilbert modular analytic families. Contemporary Mathematics 614 (2014) 97-137.
Book volume table of contents   
View Article: PDF

[16] Vicentiu Pasol and Alexandru A. Popa. On the Petersson scalar product of arbitrary modular forms. Proc. Amer. Math. Soc. 142 (2014) 753-760.
Abstract, references, and article information   
View Article: PDF

[17] Jeffrey Beyerl, Kevin James and Hui Xue. Divisibility of an eigenform by an eigenform. Proc. Amer. Math. Soc. 142 (2014) 29-38.
Abstract, references, and article information
View Article: PDF

[18] A.O.L. Atkin, Wen-Ching Winnie Li, Tong Liu and Ling Long. Galois representations with quaternion multiplication associated to noncongruence modular forms. Trans. Amer. Math. Soc. 365 (2013) 6217-6242.
Abstract, references, and article information   
View Article: PDF

[19] Paul D. Nelson, Ameya Pitale and Abhishek Saha. Bounds for Rankin--Selberg integrals and quantum unique ergodicity for powerful levels. J. Amer. Math. Soc. 27 (2014) 147-191.
Abstract, references, and article information   
View Article: PDF

[20] Masaaki Harada and Tsuyoshi Miezaki. On the existence of extremal Type II $\mathbb{Z}_{2k}$-codes. Math. Comp. 83 (2014) 1427-1446.
Abstract, references, and article information   
View Article: PDF

[21] Masanobu Kaneko and Yuichi Sakai. The Ramanujan-Serre differential operators and certain elliptic curves. Proc. Amer. Math. Soc. 141 (2013) 3421-3429.
Abstract, references, and article information   
View Article: PDF

[22] Bumkyu Cho and YoungJu Choie. On harmonic weak Maass forms of half integral weight. Proc. Amer. Math. Soc. 141 (2013) 2641-2652.
Abstract, references, and article information   
View Article: PDF

[23] Sarah Chisholm, Alyson Deines and Holly Swisher. Recent Advances for Ramanujan Type Supercongruences. Contemporary Mathematics 606 (2013) 189-206.
Book volume table of contents   
View Article: PDF

[24] Gabriele Nebe. Boris Venkov's Theory of Lattices and Spherical Designs. Contemporary Mathematics 587 (2013) 1-19.
Book volume table of contents   
View Article: PDF

[25] Matthew Boylan and John J. Webb. The partition function modulo prime powers. Trans. Amer. Math. Soc. 365 (2013) 2169-2206.
Abstract, references, and article information   
View Article: PDF

[26] Nigel J. E. Pitt. On an analogue of Titchmarsh's divisor problem for holomorphic cusp forms. J. Amer. Math. Soc. 26 (2013) 735-776.
Abstract, references, and article information   
View Article: PDF

[27] Wissam Raji. Eichler cohomology of generalized modular forms of real weights. Proc. Amer. Math. Soc. 141 (2013) 383-392. MR 2996943.
Abstract, references, and article information   
View Article: PDF

[28] Jonas Jermann. Interlacing property of the zeros of $j_n(\tau)$. Proc. Amer. Math. Soc. 140 (2012) 3385-3396.
Abstract, references, and article information   
View Article: PDF

[29] Wenzhi Luo. Central values of the symmetric square $L$-functions. Proc. Amer. Math. Soc. 140 (2012) 3313-3322.
Abstract, references, and article information   
View Article: PDF

[30] Kathrin Bringmann, Pavel Guerzhoy and Ben Kane. Mock modular forms as $p$-adic modular forms. Trans. Amer. Math. Soc. 364 (2012) 2393-2410.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 141 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia